Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why is this itching in penis after taking viagra ?

i have an itch inside my penis and this started when i used Viagra is this serious cz im freaking out. adult male.thanks
Thu, 12 Jan 2012
Report Abuse
Question is related to
Drug/Medication ,  
General & Family Physician 's  Response
Welcome to HCM.
Itching is not because of viagra.it may be because of excessive salts in urine or any infection inside.consult your pysician.
Take plenty of fluids,proper hygienic local care required.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

15 to 30 min after taking viagra my penis itches and my shaft unevenly swells up and is very distorted. After 24 to 36 hours it returns to normal...

Recent questions on  Sildenafil

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

IM Angulakshmi aged 28,female residing at trichy.I was suffering from VSD,PDA,PAH from birth.Upto my 15yrs of age i got treatment at CMC...

doctor1 MD

I just received a package of sildenafil citrate 100mg through the mail. The package is from cedar wood pharmacy and the pills are from Dr. Reddy...

doctor1 MD

I`m 31 year with 54wt from Manipur,India. I lost a boy kid last year who suffered from conjunitial heart disease. I now I can`t pregnant though I...

doctor1 MD

I have difficulty with the hardness of my erections. I have noticed that the bulbo-cavernosus muscle is not engorged when I am erect. During...

doctor1 MD

I had eligard for prostate cancer ....I am wondering if it is possible to return to full sexual activity....Thanks XXXXXXX

doctor1 MD

After i had sex with my partner, the next day, my penis starts to get hard on sometimes and discharge some cum onto it. Is it normal?